MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 60MM G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 60MM G; PROSTHESIS, HIP
Catalog Number 110010268
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign source: japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation, product was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that debris was found in the sterile packaging with the g7 shell.Product was not used and discarded.An additional back up product was used; there was no patient harm or injury.No additional information available.
 
Additional Manufacturer Narrative
Visual evaluation of the provided photographs identified the packaging has been opened and no debris is visible in sterile packaging.Reported event could not be confirmed.Review of the device history records identified no related deviations or anomalies during manufacturing related to the reported event.The root cause of the reported event cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information on the reported event.

Brand Name
G7 OSSEOTI MULTIHOLE 60MM G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15327054
Report Number0001825034-2022-01995
Device Sequence Number6485406
Product Code LPH
UDI-Device Identifier00880304544437
UDI-Public(01)00880304544437(17)290301(10)6497866
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110010268
Device Lot Number6497866
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown